I am brand new to this board, and just looking for some help and assurance if there is any. My son Adam was diagnosed about 5 or 6 months ago through a colonoscopy. He really hasn't been having a terrible time until about 2 weeks ago when the whole thing just went crazy. Doc has had him on Liadal, (4 a day) and just started him in Prednisone last Thursday, and we really thought that was going to do the trick. He had a great day on Friday, but by Friday night was cramping, diarrhea again. Started running a high fever, so doc called in some antibiotics for him, and said that they may make the symptoms worse, and they did. Just terrible. Was in bed all weekend. I am at my wits end. Just don't know what to do for him. He is on clear liquids as of yesterday. Isn't Prednisone the magic pill for this stuff? He is tall and thin as it is, and with this horrible thing going on, he is losing weight that he can't afford to lose. Please help me get through this and help him.
Very concerned, frustrated and angry mom.